# SDR DALA2022041202578

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 70,220 hours, 26,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 EXIT SIGN LENS AFT CABIN GALLEY OVHD MISSING. CORRECTIVE ACTION: REPLACED AFT CABIN CEILING EXIT SIGN LENS REF B757 AMM 33-51. (8251778)
